# SDR FDEA201709062461

- Difficulty date: September 6, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43546
- Aircraft time: 3,937 hours, 1,690 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 3460001222
- Part serial: 42601F1
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

APU FIRE EXTINGUISHER SYSTEM INOP.  INSPECTED APU COMPT FOR ANY SIGNS OF FIRE OR LEAKS, NONE FOUND LOOKS PRISTINE.  REMOVED AND REPLACED THE APU FIRE BOTTLE AND OPS CHECKED NORMAL PER MM 26-22-02-4 AND GMM 9-4-403.  AS A PRECAUTION ALSO REPLACED K602 APU AUTO FEXT RELAY REF WDM 26-22-21. ALL CHECKED NORMALLY.
